Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Shivering and weakness due to low body weight - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello doc, am a 24 year old Engineer.
Doctor :   Ok
User :   my prob is am having shivering to my body
User :   i cannot control it, when am having tension
User :   or in any situation when am angry
User :   am very skinny
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   what u think about this?
User :   for last 10 years
Doctor :   Ok
Doctor :   Can you mention your height and weight?
User :   also, when am in an intercourse with my girl frend, i cannot come to an arousal
Doctor :   Ok
User :   my height is 6 feets and weight is 52 kilos
User :   during sex, my body is shivering and she is feared abt it
Doctor :   You need to take a high protein diet
Doctor :   You are grossly underweight
User :   ok
Doctor :   This is the most probable cause for your weakness
User :   ok
Doctor :   You should eat more meat, fish, poultry and eggs, preferably on a daily basis
User :   can u suggest any diet plz
Doctor :   ALso include soya, rajmah and chana
User :   ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor